Forums Home

Who Supported this Post

Acceptance, connection, support. Share the journey.

Safe, anonymous mental health discussion, moderated 24/7 by mental health professionals.

Read the community guidelines

Who supported this Discussion

  • Author : Doglover
  • support : 2
  • Topic : Something’s not right
2019-06-23T11:00:53+00:00
Doglover
Senior Contributor

@Eden1919 , thanks so much for ur post and for taking the time to give such a detailed reply, i rly appreciate it.

Im sorry for all the struggles u hav bn thru with meds side effects  - i can totally relate. For me i think a lot of it is the excipients in the meds (iv had problems with non MI meds long before i ever had an mi) but i also had a dna test which showed that of all the psychotropic meds tested (about 30 id day) there was not one that my body processed the way it shld, thus increasing chances of side effects. The only one that got the green light i hav alrdy tried and that didnt agree with me either. So basically im stuffed. I am finding the physical effects of the meds (whether its the meds or the excipients) intolerable and frankly torture. Every day is another day of torture.

Iv heard the same thing about perservering thru the side effects bcoz they  wear off but they dont for me either, they just get worse and worse.

When u came off the meds, did u do it under gp guidance or psychiatrist? Were u on any of the short term anti anxiety meds that wre not allowed to mention the name of on here? Did u hav to go into hospital at all? Did u do a slow withdrawal? I am trying to do slow withdrawal off short term anti anxiety meds under psychs direction at the moment and it is sheer torture. They keep just upping the other med im on, which helps for 1 day then the symptons just get worse. And iv got a really long way to go before im off the 2 meds in that category. Meantime, the other med im on is just not cutting the mustard, even tho they keep increasing it. Its just crazy. I feel like im going crazy. But my symptoms are so physical, a lot of physical head symptoms as well as a burning sensation thruout my body and head. Its just torture! 

Im sorry u still struggle with mi and that meds arent an option for u that work. It appears that is the same for me. I just dont know how im going to b able to get off them bcoz my symptoms r so bad and as long as i kp taking them they keep getting worse, but i need something thats going to help while im weaning off them. Im going stir crazy as it is with something thats supposed to help! 

Anyway, thanks again @Eden1919  for taking the time to reply as u did. I appreciate u sharing ur experience with me. I hope u dont mind me asking further questions.

My thoughts are with u.

 

👋 @greenpea 

For urgent assistance, call: